Skip to content

Every Planar Map Is Four Colorable. Part I

Appel, K., & Haken, W. (1977). Every Planar Map Is Four Colorable. Part I: Discharging. Illinois Journal of Mathematics, 21(3), 429-490.

Type
Journal article
Intellectual base
Primary research
Year
1977
Volume
21
Issue
3
Pages
429-490
DOI
10.1215/ijm/1256049011
DOI registrant
Duke University Press
Link
https://doi.org/10.1215/ijm/1256049011
Cited from
mathematics

Cited by

3 citations across 3 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Domain-specific

Mechanisms

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 1 of 3 citations: 1 supported. Each verdict is shown under its citation below, with what in the work backs the sentence.

Was it audited? Yes. A second, independent pass read the citation against the article text and recorded a verdict.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:a41755e22659 · see in the full table